Taiwanese Journal of Mathematics

THE LIFE CONTRIBUTION OF KOSTIA BEIDAR IN RING AND NEARRING THEORY

M. A. Chebotar and Y. Fong

Full-text: Open access

Abstract

Kostia Beidar published more than 120 research papers and solved many well-known problems. Our goal is to mention just some of his brilliant results in ring and nearring theory, and also a brief history of his life.

Article information

Source
Taiwanese J. Math., Volume 10, Number 6 (2006), 1409-1417.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404564

Digital Object Identifier
doi:10.11650/twjm/1500404564

Mathematical Reviews number (MathSciNet)
MR2275135

Zentralblatt MATH identifier
1137.01019

Subjects
Primary: 47B49: Transformers, preservers (operators on spaces of operators) 16Y30: Near-rings [See also 12K05]

Keywords
ring Hopf algebras Jordan algebra Lie algebra nearring

Citation

Chebotar, M. A.; Fong, Y. THE LIFE CONTRIBUTION OF KOSTIA BEIDAR IN RING AND NEARRING THEORY. Taiwanese J. Math. 10 (2006), no. 6, 1409--1417. doi:10.11650/twjm/1500404564. https://projecteuclid.org/euclid.twjm/1500404564


Export citation

References

  • [1.] S. A. Amitsur, Algebras over infinite fields, Proc. Amer. Math. Soc., 7 (1956), 355-361.
  • [2.] K. I. Beidar, On radicals of finitely generated algebras, Russian Math. Surveys, 36 (1981), 203-204.
  • [3.] K. I. Beidar, On functional identities and commuting additive mappings, Comm. Algebra, 26 (1998), 1819-1850.
  • [4.] K. I. Beidar, M. Bre$\check{\rm s}$ar, M. A. Chebotar and W. S. Martindale 3rd, On Herstein's Lie map conjectures, I. Trans. Amer. Math. Soc., 353 (2001), 4235-4260.
  • [5.] K. I. Beidar, M. Bre$\check{\rm s}$ar, M. A. Chebotar and W. S. Martindale 3rd, On Herstein's Lie map conjectures, II., J. Algebra, 238 (2001), 239-264.
  • [6.] K. I. Beidar, M. Bre$\check{\rm s}$ar, M. A. Chebotar and W. S. Martindale 3rd, On Herstein's Lie map conjectures, III, J. Algebra, 249 (2002), 59-94.
  • [7.] K. I. Beidar and M. A. Chebotar, On functional identities and $d$-free subsets of rings, I, Comm. Algebra, 28 (2000), 3925-3951.
  • [8.] K.I. Beidar and M.A. Chebotar. On functional identities and $d$-free subsets of rings, II, Comm. Algebra, 28 (2000), 3953-3972.
  • [9.] K. I. Beidar and M. A. Chebotar, On surjective Lie homomorphisms onto Lie ideals of prime rings, Comm. Algebra, 29 (2001), 4775-4793.
  • [10.] K. I. Beidar and M. A. Chebotar, On Lie derivations of Lie ideals of prime algebras, Israel J. Math., 123 (2001), 131-148.
  • [11.] K. I. Beidar, Y. Fong and W.-F. Ke, On finite circular planar nearrings, J. Algebra, 185 (1996), 688-709.
  • [12.] K. I. Beidar, Y. Fong and W.-F. Ke, On the simplicity of centralizer nearrings, in: Proceedings of First International Tainan-Moscow Algebra Workshop, Eds. Y. Fong, U. Knauer and A. V. Mikhalev, July 23-August 22, 1994, pp. 130-136. Walter de Gruyter, Berlin-New York, 1996.
  • [13.] K. I. Beidar, Y. Fong and W.-F. Ke, Maximal right nearring of quotients and semigroup generalized polynomial identity, Results Math., 42(1-2) (2002), 12-27.
  • [14.] K. I. Beidar, Y. Fong and E. R. Puczyłowski. Polynomial rings over nil rings cannot be homomorphically mapped onto rings with nonzero idempotents, J. Algebra, 238 (2001), 389-399.
  • [15.] K. I. Beidar and W. S. Martindale 3rd, On functional identities in prime rings with involution, J. Algebra, 203 (1998), 491-532.
  • [16.] K. I. Beidar, W. S. Martindale 3rd and A. V. Mikhalev, Lie isomorphisms in prime rings with involution. J. Algebra, 169 (1994), 304-327.
  • [17.] K. I. Beidar, W. S. Martindale and A. V. Mikhalev, Rings with Generalized Identities, Marcel Dekker, Inc., New York, 1996.
  • [18.] K. I. Beidar and A. V. Mikhalev, Orthogonal completeness and algebraic systems, Russian Math. Surveys, 40 (1985), 51-95.
  • [19.] K. I. Beidar and A. V. Mikhalev, The method of orthogonal completeness in structure theory of rings, J. Math. Sci., 73 (1995), 1-44.
  • [20.] K. I. Beidar, A. V. Mikhalev and M. A. Chebotar, Functional identities and their applications, Russian Math. Surveys, 59 (2004) 403-428.
  • [21.] M. Bre$\check{\rm s}$ar, Functional identities: a survey, Contemporary Math., 259 (2000), 93-109.
  • [22.] J. R. Clay, Nearrings: Geneses and Applications, Oxford Univ. Press, Oxford, 1992.
  • [23.] I. N. Herstein, Lie and Jordan structures in simple, associative rings, Bull. Amer. Math. Soc., 67 (1961), 517-531.
  • [24.] J. D. P. Meldrum, Near-rings and their links with groups. Research Notes in Mathematics, 134. Pitman (Advanced Publishing Program), Boston, MA, 1985.
  • [25.] G. Pilz, Near-rings. The theory and its applications, Second edition. North-Holland Mathematics Studies, 23. North-Holland Publishing Co., Amsterdam, 1983.
  • [26.] E. R. Puczyłowski, Some results and questions on nil rings, Mat. Contemp., 16 (1999), 265-280.